RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1977, Volume 13, Number 9, Pages 1667–1677 (Mi de3180)  

Partial Differential Equations

The joining together of degenerate elliptic equations. I

I. E. Mozolevski

V. I. Lenin Belorusskii State University

Full text: PDF file (976 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.946.9
Received: 22.04.1976

Citation: I. E. Mozolevski, “The joining together of degenerate elliptic equations. I”, Differ. Uravn., 13:9 (1977), 1667–1677

Citation in format AMSBIB
\Bibitem{Moz77}
\by I.~E.~Mozolevski
\paper The joining together of degenerate elliptic equations.~I
\jour Differ. Uravn.
\yr 1977
\vol 13
\issue 9
\pages 1667--1677
\mathnet{http://mi.mathnet.ru/de3180}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=499712}
\zmath{https://zbmath.org/?q=an:0371.35019}


Linking options:
  • http://mi.mathnet.ru/eng/de3180
  • http://mi.mathnet.ru/eng/de/v13/i9/p1667

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Number of views:
    This page:70
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019